RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 3, Issue 1(23)  


Surveys and translations
Linear operators leaving invariant a cone in a Banach space
M. G. Krein, M. A. Rutman
3
The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory
K. F. Gödel
96
Leibniz and the foundations of the infinitesimal calculus
A. P. Yushkevich
150
Gottfried Wilhelm Leibniz (photo)
Selections from the mathematical works of Leibniz, chosen and translated by A. P. Yushkevich
165

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
205

Problems and Notes
On the so-called quasiuniform convergence
P. S. Aleksandrov
213
A remark on the polynomials of P. L. Chebyshev deviating the least from a given function
A. N. Kolmogorov
216

Mathematical Events in the USSR
Reports in the Moscow State University to the thirtieth anniversary of Great October Socialist Revolution
222

Reviews and Bibliography
New Polish mathematical journal
L. A. Lyusternik
223
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019